Alert archive / Indiana / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 83, NWS Indianapolis, IN

April 19, 20257 counties in Indiana

NWS Indianapolis, IN issued this severe thunderstorm warning at Apr 19, 2025, 5:23 AM EDT for 7 counties in Indiana. It was in force for 37 min. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 19, 2025, 5:23 AM EDT (09:23 UTC)
Expired
Apr 19, 2025, 6:00 AM EDT
In force
37 min
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Boone County, IN, Hamilton County, IN, Hancock County, IN, Hendricks County, IN, Johnson County, IN, Marion County, IN, Morgan County, IN

The radar

The Indianapolis radar (KIND), 31 km from the middle of the area, began a volume at 09:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 19, 5:28 AM EDTTSTM WND DMG2 S Brownsburg, INThunderstorm winds downed several large trees on the south side of Brownsburg including at the intersection of Thornburg Pkwy and Indiana Route 267. Time estimated by radar.
Apr 19, 5:30 AM EDTTSTM WND GST 603 E Avon, INRonald Reagan Pkwy and US Highway 36.
Apr 19, 5:33 AM EDTTSTM WND GST 671 Ene Indianapolis Int', INThunderstorm wind gust at KIND Indianapolis.
Apr 19, 5:34 AM EDTTSTM WND DMG2 Wsw Wynnedale, INThunderstorm winds uprooted a tree at 38th Street and Guion Road. Time estimated by radar.
Apr 19, 5:34 AM EDTTSTM WND GST 841 Ene Indianapolis Int', INSeveral planes were moved up to 6 inches at Indianapolis International Airport.
Apr 19, 5:35 AM EDTTSTM WND GST 541 Ene Clermont, INThunderstorm wind gust at KEYE Eagle Creek Airpark.
Apr 19, 5:52 AM EDTTSTM WND DMG3 E Noblesville, INThunderstorm winds downed trees just east of Noblesville. Time estimated by radar.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 9.4 hours before the alert went out and 196 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2025-04-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2025-04-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 178 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2487 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
178 m²/s²
0-3 km storm-relative helicity
289 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

753 
WUUS53 KIND 190923
SVRIND
INC011-057-059-063-081-097-109-191000-
/O.NEW.KIND.SV.W.0083.250419T0923Z-250419T1000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Indianapolis IN
523 AM EDT Sat Apr 19 2025

The National Weather Service in Indianapolis has issued a

* Severe Thunderstorm Warning for...
  Western Hancock County in central Indiana...
  Northeastern Morgan County in central Indiana...
  Northwestern Johnson County in central Indiana...
  Eastern Hendricks County in central Indiana...
  Marion County in central Indiana...
  Southeastern Boone County in central Indiana...
  Southern Hamilton County in central Indiana...

* Until 600 AM EDT.

* At 522 AM EDT, severe thunderstorms were located along a line
  extending from 9 miles northwest of Danville to 7 miles southwest
  of Mooresville, moving northeast at 65 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Geist Reservoir, Monument Circle, Castleton, Pittsboro, Carmel,
  Crows Nest, Southport, Spring Hill, Plainfield, Fortville, Lizton,
  Fishers, Warren Park, Wynnedale, Mooresville, Williams Creek, New
  Palestine, Zionsville, Indianapolis Int'l Airport, and
  McCordsville.

This includes the following highways...
 Interstate 65 between mile markers 103 and 130.
 Interstate 69 between mile markers 200 and 213.
 Interstate 70 between mile markers 60 and 103.
 Interstate 74 between mile markers 58 and 98.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4000 8586 3994 8586 3994 8583 3977 8575
      3953 8643 3987 8662 4010 8591
TIME...MOT...LOC 0922Z 245DEG 56KT 3984 8665 3953 8646 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Ryan
4 follow-up statements
406 
WWUS53 KIND 190934
SVSIND

Severe Weather Statement
National Weather Service Indianapolis IN
534 AM EDT Sat Apr 19 2025

INC011-057-059-063-081-097-109-191000-
/O.CON.KIND.SV.W.0083.000000T0000Z-250419T1000Z/
Hancock IN-Morgan IN-Johnson IN-Hendricks IN-Marion IN-Boone IN-
Hamilton IN-
534 AM EDT Sat Apr 19 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 AM EDT
FOR WESTERN HANCOCK...NORTHEASTERN MORGAN...NORTHWESTERN JOHNSON...
NORTHEASTERN HENDRICKS...MARION...SOUTHEASTERN BOONE AND SOUTHERN
HAMILTON COUNTIES...

At 533 AM EDT, severe thunderstorms were located along a line
extending from near Brownsburg to near Mooresville, moving northeast
at 65 mph.

HAZARD...70 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings.

Locations impacted include...
Geist Reservoir, Monument Circle, Castleton, Carmel, Crows Nest,
Southport, Spring Hill, Fortville, Fishers, Warren Park, Wynnedale,
Williams Creek, New Palestine, Zionsville, Indianapolis Int'l
Airport, McCordsville, Indiana State Fairgrounds, Camby, Broad
Ripple, and Beech Grove.

This includes the following highways...
 Interstate 65 between mile markers 103 and 129.
 Interstate 69 between mile markers 200 and 213.
 Interstate 70 between mile markers 68 and 103.
 Interstate 74 between mile markers 62 and 98.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4000 8586 3994 8586 3994 8583 3977 8575
      3958 8631 3990 8648 4010 8591
TIME...MOT...LOC 0933Z 245DEG 56KT 3991 8645 3960 8626 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$

Ryan
138 
WWUS53 KIND 190942
SVSIND

Severe Weather Statement
National Weather Service Indianapolis IN
542 AM EDT Sat Apr 19 2025

INC063-081-109-190952-
/O.CAN.KIND.SV.W.0083.000000T0000Z-250419T1000Z/
Morgan IN-Johnson IN-Hendricks IN-
542 AM EDT Sat Apr 19 2025

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MORGAN...
NORTHWESTERN JOHNSON AND NORTHEASTERN HENDRICKS COUNTIES IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

LAT...LON 4000 8586 3994 8586 3994 8583 3977 8575
      3964 8618 3991 8633 3992 8633 3993 8634
      4010 8591
TIME...MOT...LOC 0942Z 243DEG 58KT 3996 8627 3965 8608 

$$

INC011-057-059-097-191000-
/O.CON.KIND.SV.W.0083.000000T0000Z-250419T1000Z/
Hancock IN-Marion IN-Boone IN-Hamilton IN-
542 AM EDT Sat Apr 19 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 AM EDT
FOR WESTERN HANCOCK...MARION...SOUTHEASTERN BOONE AND SOUTHERN
HAMILTON COUNTIES...

At 542 AM EDT, severe thunderstorms were located along a line
extending from Zionsville to Southport, moving northeast at 65 mph.

HAZARD...70 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings.

Locations impacted include...
Geist Reservoir, Monument Circle, Castleton, Carmel, Crows Nest,
Southport, Spring Hill, Fortville, Fishers, Warren Park, Wynnedale,
Williams Creek, Zionsville, McCordsville, Indiana State Fairgrounds,
Broad Ripple, Beech Grove, Noblesville, Homecroft, and Meridian
Hills.

This includes the following highways...
 Interstate 65 between mile markers 104 and 128.
 Interstate 69 between mile markers 200 and 213.
 Interstate 70 between mile markers 76 and 103.
 Interstate 74 between mile markers 93 and 97.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4000 8586 3994 8586 3994 8583 3977 8575
      3964 8618 3991 8633 3992 8633 3993 8634
      4010 8591
TIME...MOT...LOC 0942Z 243DEG 58KT 3996 8627 3965 8608 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$

Ryan
283 
WWUS53 KIND 190949
SVSIND

Severe Weather Statement
National Weather Service Indianapolis IN
549 AM EDT Sat Apr 19 2025

INC011-190958-
/O.CAN.KIND.SV.W.0083.000000T0000Z-250419T1000Z/
Boone IN-
549 AM EDT Sat Apr 19 2025

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BOONE COUNTY IS
CANCELLED...

The storms which prompted the warning have weakened. moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 4000 8586 3994 8586 3994 8583 3977 8575
      3970 8600 4000 8615 4010 8591
TIME...MOT...LOC 0948Z 245DEG 56KT 3999 8618 3968 8599 

$$

INC057-059-097-191000-
/O.CON.KIND.SV.W.0083.000000T0000Z-250419T1000Z/
Hancock IN-Marion IN-Hamilton IN-
549 AM EDT Sat Apr 19 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 AM EDT
FOR WESTERN HANCOCK...NORTHEASTERN MARION AND SOUTHEASTERN HAMILTON
COUNTIES...

At 548 AM EDT, severe thunderstorms were located along a line
extending from near Carmel to near Beech Grove, moving northeast at
65 mph.

HAZARD...70 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings.

Locations impacted include...
Geist Reservoir, Castleton, Carmel, Noblesville, Fortville, Lawrence,
Fishers, Cumberland, Greenfield, Spring Lake, McCordsville, New
Palestine, Westfield, and Indianapolis.

This includes the following highways...
 Interstate 69 between mile markers 200 and 213.
 Interstate 70 between mile markers 89 and 103.
 Interstate 74 near mile marker 97.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4000 8586 3994 8586 3994 8583 3977 8575
      3970 8600 4000 8615 4010 8591
TIME...MOT...LOC 0948Z 245DEG 56KT 3999 8618 3968 8599 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$

Ryan
545 
WWUS53 KIND 190956
SVSIND

Severe Weather Statement
National Weather Service Indianapolis IN
556 AM EDT Sat Apr 19 2025

INC057-059-097-191006-
/O.EXP.KIND.SV.W.0083.000000T0000Z-250419T1000Z/
Hancock IN-Marion IN-Hamilton IN-
556 AM EDT Sat Apr 19 2025

...THE SEVERE THUNDERSTORM WARNING FOR WESTERN HANCOCK...NORTHEASTERN
MARION AND SOUTHEASTERN HAMILTON COUNTIES WILL EXPIRE AT 600 AM
EDT...

The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire.  However, heavy
rain is still possible with these thunderstorms.

LAT...LON 4000 8586 3994 8586 3994 8583 3977 8575
      3970 8600 4000 8615 4010 8591
TIME...MOT...LOC 0956Z 245DEG 56KT 4001 8611 3970 8592 

$$

Ryan

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 19, 3:44 AM EDT, 1 hour 39 minutes earlier. Its key messages:

  • Showers and thunderstorms this morning capable of strong winds and localized flooding.
  • Decreasing rain chance later today through tonight with more rain and potential flooding Sunday night.
  • Generally near to above normal temperatures into next week with periodic shower/storm chances.
Area forecast discussion, Apr 19, 3:44 AM EDT, 1 hour 39 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Indianapolis IN
344 AM EDT Sat Apr 19 2025

.KEY MESSAGES...

- Showers and thunderstorms this morning capable of strong winds and
localized flooding.

- Decreasing rain chance later today through tonight with more rain
and potential flooding Sunday night.

- Generally near to above normal temperatures into next week with
periodic shower/storm chances.

&&

.MESOSCALE UPDATE...
Issued at 344 AM EDT Sat Apr 19 2025

A small MCS over central Illinois should reach the Indiana border by
around 4:30am or shortly after. Nocturnal stabilization is weak
owing to warm advection strength, and when paired with a fairly deep
and persistent wind/RIJ structure, will likely not substantially
limit strong to severe wind potential over the next couple of hours.
This MCS should maintain its intensity into central Indiana
progressing through the state between 5:00am and 8:00am, with its
east-northeastward movement at around 60 mph.

&&

.SHORT TERM (Today and tonight)...
Issued at 230 AM EDT Sat Apr 19 2025

The synoptic pattern will feature a progressive northern stream
shortwave trough and a lagging upstream southern stream trough,
along with a persistent anomalous ridge across the east. This
configuration will result in a deep subtropical moisture plume
positioned across our region through the short term period. Neutral
to slowly rising mean heights suggest limited forcing for ascent.
Most of the forcing will be from southward moving remnant cold
front.

With this pattern, boundary-parallel flow and training resulting in
excessive rainfall would be a concern. Two limiting factors exist,
however; (1) limited synoptic-scale forcing, and (2) meager
instability amidst deep saturation and poor midlevel lapse rates.
HREF probability match mean has some >1.00" QPF amounts across
portions of central Indiana, tied to remnant convection currently in
Missouri moving through early this morning. Deep layer shear and
weak instability may be enough for some organization and strong
winds, with a low probability of severe winds in the 5:00am to
9:00am time frame.

Instability should be at a minimum after initial round of weakening
convection this morning and some overturning. Diurnal
destabilization will be minimal at best and preceding morning
remnant convection will have likely helped augment the frontal
position southward, leaving weak anafrontal convection and/or light
midlevel stratiform precipitation periodically into the afternoon.

Lingering light precipitation late in the day into the overnight is
possible, but limited instability and forcing should preclude
widespread coverage or heavier amounts. Coverage could increase by
daybreak as warm advection regime strengthens preceding the next
eastward migrating mid-latitude cyclone.

&&

.LONG TERM (Sunday through Friday)...
Issued at 230 AM EDT Sat Apr 19 2025

The strongest period of forcing in the long term period, and thus
greatest rain chance, will be Sunday night into early Monday. A
frontal band of weakening convection is expected. Subsequent weak
cold advection will bring temperatures down to near normal Monday.
Weakly perturbed westerlies amidst building eastern mean heights
suggests a warming trend to around 5-10 degrees above normal and
limited opportunities for organized/widespread precipitation.

The synoptic pattern indicated in model ensemble data for the 8-14
day period looks to support above normal temperatures with near or
slightly above normal precipitation.

&&

.AVIATION (06Z TAF Issuance)...
Issued at 139 AM EDT Sat Apr 19 2025

Impacts:

- Winds continuing to gust to 20-30KT overnight
- Periodic convection developing overnight...continuing into
  Saturday morning
- MVFR conditions in heavier convection...and overall by 13Z
  Saturday...with improvement to VFR likely Saturday evening
- At least scattered showers/t-storms continue through rest of TAF
  period

Discussion:

Mainly 20-25KT gusts tonight may include a few gusts over 30KT amid
any sprinkles/isolated -RA.  Periodic convection is expected to
develop towards pre-dawn hours, exhibiting a quick WSW-ENE storm
motion.

VFR ceilings should trend to low-VFR levels as convection expands
through the overnight.  MVFR/IFR is possible in showers and
storms... with more widespread MVFR slowly arriving from the
northwest through pre-dawn hours.

Scattered to numerous showers Saturday is expected to include at
least isolated strong to possibly severe convection through 14Z.
MVFR conditions will prevail into Saturday evening, although
coverage of -SHRA will diminish slightly for Saturday afternoon.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
None.
&&

MESOSCALE...BRB
SHORT TERM...BRB
LONG TERM...BRB
AVIATION...AGM
Hazardous weather outlook, Apr 19, 3:30 AM EDT, 1 hour 53 minutes before
Hazardous Weather Outlook
National Weather Service Indianapolis IN
330 AM EDT Sat Apr 19 2025

INZ021-028>031-035>049-051>057-060>065-067>072-200730-
Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-Boone-
Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-Putnam-
Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-Johnson-Shelby-
Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-Decatur-Knox-Daviess-
Martin-Lawrence-Jackson-Jennings-
330 AM EDT Sat Apr 19 2025

This hazardous weather outlook is for central Indiana.

.DAY ONE...Today and Tonight.

Thunderstorms may be strong to severe into this afternoon. Damaging
winds and hail are the primary threats. Locally heavy rain is also
possible.

Showers tonight will include isolated thunder south of Interstate
70...severe weather is not expected.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Scattered showers through Monday may contain isolated thunder for
some or all of the region.  Severe weather is not expected...although
isolated downpours are possible.

Scattered showers Thursday night through Friday night may contain
isolated thunder for some or all of the region.

.SPOTTER INFORMATION STATEMENT...

There is a low chance of formal spotter activation overnight, but
spotters are encouraged to report any strong winds or hail observed.

&&

More information, along with other weather, hydrological and climate
information can be found at http://weather.gov/ind

AGM

In the hours before

Special weather statement, Apr 19, 4:26 AM EDT, 57 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
426 AM EDT Sat Apr 19 2025

INZ051-060-190900-
Vigo IN-Sullivan IN-
426 AM EDT Sat Apr 19 2025

...Strong thunderstorms will impact portions of Vigo and northern
Sullivan Counties through 500 AM EDT...

At 425 AM EDT, Doppler radar was tracking a cluster of strong
thunderstorms 9 miles northwest of Hutsonville, or 12 miles southeast
of Casey, moving northeast at 70 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Fontanet, West Terre Haute, Fairbanks, Prairieton, Seelyville,
Shelburn, Graysville, Farmersburg, Pimento, Terre Haute, North Terre
Haute, Riley, Indiana State University, Prairie Creek, and Hymera.

This includes Interstate 70 between mile markers 1 and 16.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3917 8764 3917 8762 3922 8757 3925 8757
      3925 8760 3928 8761 3930 8760 3931 8762
      3934 8758 3934 8756 3935 8753 3950 8753
      3959 8724 3921 8724 3907 8759 3909 8762
      3910 8762 3911 8765 3912 8763 3914 8766
TIME...MOT...LOC 0825Z 241DEG 59KT 3921 8778

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

Ryan
Local storm report, Apr 19, 4:58 AM EDT, 25 minutes before
Preliminary Local Storm Report
National Weather Service Indianapolis IN
458 AM EDT Sat Apr 19 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0449 AM     Tstm Wnd Gst     4 ESE Terre Haute       39.44N 87.32W
04/19/2025  M63 MPH          Vigo               IN   ASOS

            Thunderstorm wind gust at KHUF Terre Haute.

&&

AGM
Local storm report, Apr 19, 5:18 AM EDT, 5 minutes before
Preliminary Local Storm Report
National Weather Service Indianapolis IN
518 AM EDT Sat Apr 19 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0456 AM     Tstm Wnd Dmg     1 W Brazil              39.52N 87.14W
04/19/2025                   Clay               IN   Amateur Radio

            Thunderstorm winds damaged trees on west
            side of Brazil. Time estimated by radar.

&&

AGM

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 19, 4:26 AM EDTSpecial Weather StatementINDVigo34 min
Apr 19, 4:39 AM EDTSevere Thunderstorm WarningINDClay, Owen, Putnam, Sullivan, Vigo36 min
Apr 19, 4:58 AM EDTSevere Thunderstorm Warning Considerable damage threatINDClay, Hendricks, Morgan, Owen, Parke, Putnam and 1 more47 min
Apr 19, 5:46 AM EDTSevere Thunderstorm Warning Considerable damage threatINDDelaware, Hamilton, Hancock, Henry, Madison, Marion and 1 more44 min
Apr 19, 6:14 AM EDTSevere Thunderstorm Warning Considerable damage threatINDDelaware, Henry, Randolph31 min
Apr 19, 8:14 AM EDTAreal Flood AdvisoryINDClay, Putnam, Sullivan, Vigo3 hr
Apr 19, 9:26 AM EDTSpecial Weather StatementINDShelby34 min
Apr 19, 9:41 AM EDTSpecial Weather StatementINDLawrence, Martin34 min
Apr 19, 10:05 AM EDTSpecial Weather StatementINDJackson, Lawrence25 min
Apr 19, 10:29 AM EDTSpecial Weather StatementINDJackson, Jennings31 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.